# SDR AU980216

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Aerosp SA365C
- System (JASC): 2550 · Cargo Compartments
- Part: Cable Cutter
- Condition: Malfunctioned
- Location: Hoist
- Component: Lucas
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HOIST CABLE CUTTER FIRED AND CUT CABLE.  HOIST CONTROL WAS IN THE`OFF' POSITION.
